also taking 1mg. clonapin
I would say ask a pharmacist... just call And tell them the meds and mgs. and they can tell you if they shouldn't be mixed, often better than your doctor. I have taken all of those meds at one point(just not all at once), and I see no reason you couldn't take those together. All the mgs. Are pretty low too. You are really low on gabapentin... did you just start? I am assuming it is for fibromyalgia or pain. After 10 years now, I take 3200mgs/day. It really helps me tho! If you can deal with some of the side effects, stay with it... it gets better! You will just feel "a little strange" for awhile. Oh, and I gained lots of weight on wellbutrin, so watch out if you already have a problem with weight. Many drs. Don't know about the weight gain. Cymbalta is better for that, and helps with pain too. I am sorry you are in pain and have anxiety. I hear you... I see you... I get it!! God Bless!
Hi, just want to warn you that there is a major interaction risk between Tramadol & Wellbutrin, the possibility of seizures. And between Tramadol & Gabapentin, the 'moderate' risk of CNS/respiratory depression. I will add the link where i researched this so you can read more detail. I would advise you to talk to your doctor about this, maybe Tramadol can be swapped for a different pain relieving medication?
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
I am on 5 meds and I don't like the wellbrutin... what is the group opinion of switching to pristiq?
Posted 4 Jul 2010 • 1 answer
Posted 3 Jul 2013 • 4 answers
Posted 23 Aug 2013 • 3 answers
Posted 28 Oct 2013 • 10 answers
Posted 20 Jan 2016 • 4 answers